Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 63, NWS Little Rock, AR

July 24, 2016Saline County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Jul 24, 2016, 7:31 PM CDT for Saline County, Arkansas. It was in force for 119 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2016, 7:31 PM CDT (00:31 UTC)
Expired
Jul 24, 2016, 9:30 PM CDT
In force
119 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

County Saline County, AR

The radar

The Little Rock radar (KLZK), 43 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 7:42 PM CDTFLASH FLOODBenton, ARSTREET FLOODING ALONG THE SERVICE ROAD EAST OF THE I30 SEVIER ST EXIT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.5 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1943 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1943 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

111 
WGUS54 KLZK 250031
FFWLZK
ARC125-250230-
/O.NEW.KLZK.FF.W.0063.160725T0031Z-160725T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
731 PM CDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 930 PM CDT
    
* AT 730 PM CDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING HEAVY
  RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
  FALLEN IN BENTON. FLASH FLOODING IS LIKELY TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BENTON...                         HASKELL...
  BAUXITE...                        GRAPE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3456 9251 3452 9256 3453 9270 3464 9268

$$

65

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 2:51 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Jul 24, 2:51 PM CDT, 4 hours 40 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
251 PM CDT SUN JUL 24 2016

.Short Term...Tonight through Tuesday

Heat advisory will be allowed to expire this evening on schedule as
pattern starts to transform somewhat. While it will stay hot, after
all its July in the mid south, the oppressive heat will be ending
for the time being.

Latest moisture channel imagery showing a mid level trough moving
through the northern plains at this time. System is suppressing the
ridge and moving its axis to the west with a lowering of heights and
cooler temperatures. A weak impulse in the upper flow is moving
along the periphery of the upper high and helping to ignite this
afternoons convection. Some of this activity will likely persist
after dark as opposed to falling apart after the loss of heating like
the past few nights.

Attention will then turn to a cold front approaching from the north.
Latest data indicates it may barely get into the northern counties
tonight with at least some precipitation chances warranted. Forecast
for both Monday and Tuesday will be muddled with the aforementioned
frontal boundary in the area and the area in between upper level
highs to the west and to the east.

As such, will need to keep some scattered precipitation chances in
the forecast as a result with temperatures very close to where they
should be for this time of the year. The majority of the precip will
be diurnal in nature, aided by the plethora of outflow boundaries
still lurking about.

&&

.Long Term...Tuesday night through Sunday

Basically...the models cont to indc that an unsettled wx pattern wl
prevail acrs the mid-South thru the long term pd. The overall upr
air pattern wl transition...with upr highs bcmg centered ovr the 4-
corners region in the W...and a Bermuda high off the SE coastal
region.

The main storm track wl stay well N of AR thru the pd...with a broad
upr trof/shear zone situated ovr the FA. With plenty of moisture
holding in place...a series of weak upr lvl impulses wl combine to
produce scattered SHRA/TSRA pretty much each day. While most of the
convection wl be diurnally driven...low POPS wl be included durg the
overnight hrs for any lingering activity.

Models do cont to indc that a fntl bndry wl attempt to drop SEWD
into CNTRL and SRN MO later in the pd. If this trend holds...NRN AR
could see better chcs for organized convection later this coming
week and into next weekend. Locally heavy rainfall wl also bcm a
concern for locations where several rounds of convection occur in a
fairly short pd of time. One highlight wl be that daytime temps wl
be closer to normal thru the pd...thanks to abundant cloud cover and
contd rain chcs.

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     75  92  74  92 /  30  50  30  40
Camden AR         75  93  74  95 /  30  50  20  30
Harrison AR       73  88  72  88 /  30  50  30  40
Hot Springs AR    76  92  75  94 /  30  50  20  30
Little Rock   AR  78  94  77  95 /  30  50  20  30
Monticello AR     77  94  76  95 /  30  50  20  30
Mount Ida AR      74  91  73  93 /  30  50  30  30
Mountain Home AR  74  90  74  89 /  30  50  30  40
Newport AR        76  93  75  93 /  30  50  30  40
Pine Bluff AR     75  93  74  93 /  30  50  20  30
Russellville AR   76  92  75  93 /  30  50  30  30
Searcy AR         75  93  75  94 /  30  50  20  30
Stuttgart AR      77  93  76  94 /  30  50  20  30
&&

.LZK Watches/Warnings/Advisories...
Heat Advisory until 9 PM CDT this evening FOR Arkansas-Baxter-
Boone-Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-
Desha-Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-
Izard-Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-Marion-
Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-
Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-
Yell.

&&

Short Term...56 / Long Term...44
Hazardous weather outlook, Jul 24, 5:00 AM CDT, 14 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN JUL 24 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
500 AM CDT SUN JUL 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY WILL AGAIN BE IN EFFECT FOR MUCH OF ARKANSAS
TODAY. TEMPERATURES WILL REACH THE 90S TO AROUND 100 DEGREES...AND
COMBINED WITH ELEVATED HUMIDITY LEVELS...WILL RESULT IN HEAT
INDEX VALUES FROM 100 TO 110 DEGREES. EXTRA CAUTION SHOULD BE TAKE
TO MINIMIZE THE EFFECTS OF THE HIGH HEAT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE TODAY...ESPECIALLY IN THE AFTERNOON TO EVENING...WITH
CLOUD TO GROUND LIGHTNING AND GUSTY WINDS THE PRIMARY THREATS.
THE THREAT OF SEVERE STORMS WILL BE LOW. LOCALLY HEAVY RAINFALL
MAY ALSO BE SEEN IN SPOTS AND LEAD TO LOCALIZED FLOODING. AFTER
SUNSET THE STORMS WILL GRADUALLY WIND DOWN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE COMING
WEEK...ALTHOUGH RAIN CHANCES WILL INCREASE A BIT...AND POSSIBLY
LOWER THE TEMPERATURES IN SOME LOCATIONS. AFTERNOON HIGHS WILL
REMAIN IN THE 90S...WITH HEAT INDEX VALUES FROM THE UPPER 90S TO
AROUND 105 DEGREES DURING THE AFTERNOON HOURS.

OTHERWISE...CHANCES FOR MORE SCATTERED SHOWERS AND THUNDERSTORMS
ARE FORECAST EACH DAY OF THE COMING WEEK AS THE UPPER HIGH
PRESSURE RIDGE WEAKENS A BIT. OTHER THAN CLOUD TO GROUND
LIGHTNING...SOME GUSTY WINDS COULD ALSO BE SEEN. GIVEN THE SLOW
MOVEMENT OF ANY STORMS...LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE...RESULTING IN AN ISOLATED FLASH FLOOD THREAT. THE THREAT
FOR ANY SEVERE STORMS WILL REMAIN LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

59

In the hours before

Special weather statement, Jul 24, 3:41 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
341 PM CDT SUN JUL 24 2016

ARZ023-024-032-242130-
VAN BUREN AR-CLEBURNE AR-FAULKNER AR-
341 PM CDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN...
NORTHWESTERN FAULKNER AND SOUTHWESTERN CLEBURNE COUNTIES UNTIL 430 PM
CDT...

AT 341 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DAMASCUS...OR 12 MILES SOUTH OF CLINTON...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENBRIER...                     WOOSTER...
QUITMAN...                        GUY...
DAMASCUS...                       TWIN GROVES...
MALLET TOWN...                    WOOLLY HOLLOW STATE PARK...
FAIRBANKS...                      BEE BRANCH...
SOUTHSIDE IN VAN BUREN COUNTY...  MARTINVILLE...
MORGANTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3551 9222 3521 9225 3521 9252 3523 9253
      3525 9251 3526 9251 3528 9249 3537 9248
      3553 9242
TIME...MOT...LOC 2041Z 013DEG 11KT 3541 9237

62
Special weather statement, Jul 24, 5:16 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
516 PM CDT SUN JUL 24 2016

ARZ039-043-044-242245-
SALINE AR-PERRY AR-PULASKI AR-
516 PM CDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PULASKI...
NORTHWESTERN SALINE AND SOUTHEASTERN PERRY COUNTIES UNTIL 545 PM
CDT...

AT 515 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WILLIAMS JUNCTION...OR 10 MILES SOUTH OF PERRYVILLE...MOVING
SOUTHWEST AT 5 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PERRYVILLE...                     WYE MOUNTAIN...
WILLIAMS JUNCTION...              ANTIOCH IN PERRY COUNTY...
OAK GROVE IN PERRY COUNTY...      WYE...
THORNBURG...                      LONG MOUNTAIN...
REFORM...                         PARON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3499 9280 3495 9261 3466 9275 3481 9302
TIME...MOT...LOC 2215Z 033DEG 5KT 3486 9280

62
Special weather statement, Jul 24, 5:56 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
556 PM CDT SUN JUL 24 2016

ARZ038-039-041-042-242330-
PERRY AR-MONTGOMERY AR-YELL AR-GARLAND AR-
556 PM CDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY...SOUTH
CENTRAL YELL...SOUTHWESTERN PERRY AND NORTHWESTERN GARLAND COUNTIES
UNTIL 630 PM CDT...

AT 556 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHEAST OF FOURCHE VALLEY...OR 18 MILES NORTHEAST OF MOUNT
IDA...MOVING SOUTH AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE OUACHITA STATE PARK...       AVANT...
STORY...                          HAMILTON...
MT TABOR...                       WASHITA...
LENA LANDING REC AREA...          FANNIE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3483 9351 3486 9314 3459 9307 3457 9359
TIME...MOT...LOC 2256Z 004DEG 12KT 3476 9341

62
Local storm report, Jul 24, 6:07 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
607 PM CDT SUN JUL 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     3 E MORRILTON           35.15N  92.69W
07/24/2016                   CONWAY             AR   EMERGENCY MNGR

            TWO TREES DOWN ACROSS HIGHWAY 64 BETWEEN MORRILTON AND
            PLUMERVILLE

&&

EVENT NUMBER LZK1600075

SD
Special weather statement, Jul 24, 6:29 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
629 PM CDT SUN JUL 24 2016

ARZ042>044-250015-
SALINE AR-PULASKI AR-GARLAND AR-
629 PM CDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PULASKI...SALINE AND
EASTERN GARLAND COUNTIES UNTIL 715 PM CDT...

AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CHENAL VALLEY TO 8 MILES
NORTH OF SALEM IN SALINE COUNTY TO 11 MILES NORTHWEST OF BENTON TO
NEAR JESSIEVILLE...AND MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LITTLE ROCK...                    HOT SPRINGS...
BENTON...                         WEST LITTLE ROCK...
BRYANT...                         HOT SPRINGS VILLAGE...
SOUTHWEST LITTLE ROCK...          HASKELL...
SHANNON HILLS...                  LONSDALE...
SALEM IN SALINE COUNTY...         OTTER CREEK...
JESSIEVILLE...                    HOT SPRINGS NATIONAL PARK...
CHENAL VALLEY...                  ROLAND IN PULASKI COUNTY...
PINNACLE MOUNTAIN STATE PARK...   MABELVALE...
EAST END...                       ALEXANDER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3477 9308 3479 9307 3485 9279 3483 9274
      3486 9274 3491 9249 3468 9235 3455 9235
      3451 9254 3449 9274 3451 9291 3448 9292
      3447 9303 3476 9319
TIME...MOT...LOC 2329Z 313DEG 13KT 3479 9244 3476 9261 3470 9271 3468
9303

62
Special weather statement, Jul 24, 7:20 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
720 PM CDT SUN JUL 24 2016

ARZ043-055-250100-
SALINE AR-GRANT AR-
720 PM CDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE AND
NORTHWESTERN GRANT COUNTIES UNTIL 800 PM CDT...

AT 720 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BENTON. THIS STORM WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENTON...                         BRYANT...
HASKELL...                        TRASKWOOD...
TULL...                           SALEM IN SALINE COUNTY...
BAUXITE...                        VIMY RIDGE...
FENTER...                         SHAW...
CONGO...                          GRAPE...
NANCE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3439 9267 3441 9267 3442 9268 3447 9268
      3447 9272 3457 9277 3468 9259 3459 9236
      3436 9266
TIME...MOT...LOC 0020Z 306DEG 2KT 3456 9259

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:20 PM CDTSpecial Weather StatementLZKSaline40 min
Jul 24, 8:47 PM CDTSpecial Weather StatementLZKPolk28 min
Jul 25, 12:31 PM CDTSpecial Weather StatementLZKJohnson29 min
Jul 25, 1:21 PM CDTSpecial Weather StatementLZKYell24 min
Jul 25, 1:41 PM CDTSpecial Weather StatementLZKScott34 min
Jul 25, 5:43 PM CDTSpecial Weather StatementLZKSharp47 min
Jul 25, 6:15 PM CDTSpecial Weather StatementLZKIndependence45 min
Jul 25, 6:25 PM CDTSpecial Weather StatementLZKIzard50 min
Jul 25, 6:34 PM CDTSpecial Weather StatementLZKIzard26 min

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.